# SDR MWEA00270

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995792821
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL E13 HAS NUMEROUS CHAFE MARKS AROUND BOLT HOLES BOTTOM SIDE, AND A DENT WITH A CRACK ON TOP CENTER.  FABRICATED AND INSTALLED NEW FLOORBOARD.
